MAUDE Adverse Event Report: TERUMO PHILIPPINES CORPORATION TERUMO SURGUARD3 SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

TERUMO PHILIPPINES CORPORATION TERUMO SURGUARD3 SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not returned to the manufacturing facility.Based on the results of our investigation, the root cause of the complaint could not be identified.Since actual sample was not returned for evaluation, we cannot determine the details of its actual condition.Retention samples were visually inspected.The actual product sg3+2038 is the same with the indication on the blister packaging.No incorrect packing of product was noted.Our collar machine has inspection system for bevel orientation and tip inspection which can detect if the needle length was not correct based on the machine set up.Line clearance is conducted before and after production of lot at collar assembly and manual sheath assembly.Based on our record, 2038 (1 ½") and 2025 needles (1") was simultaneously run at collar machine 2 and 4 respectively.Moreover, line clearance was done accordingly based on our records.No contamination similar to complaint was encountered.We have series of visual in-process inspection to confirm the products for any defects.Prior shipment, qc outgoing inspection conducts visual inspection to check the condition of the assembled products.All samples passed.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of terumo (philippines) corporation (manufacturer) registration no.3003902955.Exemption number e2015017.
 
Event or Problem Description
The user facility reported that alkermes, inc.Received an issue report involving the terumo 1 1/2" needle being packaged incorrectly.Naltrexone sa injection from alkermes pharmaceuticals lot had 1 inch needles included in packaging labeled as 1.5 inch needles.Nurses noted and did not administer to patients.Used 1.5 inch needles available separately in the clinic.

Brand Name
TERUMO SURGUARD3 SAFETY HYPODERMIC NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
TERUMO PHILIPPINES CORPORATION
124 east main avenue
laguna technopark
binan,
RP 
MDR Report Key8704980
Report Number3003902955-2019-00029
Device Sequence Number11223781
Product Code FMI
UDI-Device Identifier34806017508686
UDI-Public34806017508686
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberN/A
Device Catalogue NumberSG3+2038
Device Lot Number180118C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1